MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE, ECG, FOAM, 3PK

Medline Industries, LP MEDLINE; ELECTRODE, ECG, FOAM, 3PK
Catalog Number MDSM611503
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "non-mri electrodes not removed prior to mri.Electrode heated up and caused blister.".
 
Additional Manufacturer Narrative
The customer reported that the issue occurred during use and that "non-mri electrodes not removed prior to mri.Electrode heated up and caused blister." at this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports.The complaint was not confirmed.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE, ECG, FOAM, 3PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50774147
Report Number1417592-2026-40658
Device Sequence Number10445949
Product Code DRX
UDI-Device Identifier50884389830329
UDI-Public50884389830329
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611503
Device Lot Number65925020024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexMale